# SDR SWAA2022021471159

- Difficulty date: May 21, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: WING TO BODY FAIRING PANEL 191CR; TOP DOUBLER FOR DRAIN MAST IS CORRODED. / EVALUATED DAMAGE TO PNL191CR TOP DOUBLER DRAIN MAST. FOUND NO SRM LIMITS. PART OUT OF LIMITS. REMOVED & REPLACED DRAIN MAST DOUBLER IAW EA180297 REV P1 & IR & SWA EA 1-753-32811
